This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Penile Anesthesia Associated With Sertraline Use

Eberhard A. Deisenhammer and Rudolf Trawöger

Published: December 31, 1999

Article Abstract

Letter to the Editor

Sir: Changes in sexual functioning are well-known side effects of antidepressant treatment with selective serotonin reuptake inhibitors (SSRIs). These include decreased libido and arousal and orgasmic dysfunction. As an infrequent adverse effect of treatment with fluoxetine, genital anesthesia has been reported for men as well as for women, with the suggestion of relief by Ginkgo biloba.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 60

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...